

Chemists Own
Chemists' Own Paracetamol Soluble Tablets 20
For relief of pain and discomfort associated with migraine, earache, period pain, rheumatic pain. Reduces fever and inflammation.
Adults: Take 2 tablets every 4 hours or as directed to a maximum of 8 tablets per day.
Each tablet contains: Aspirin 300mg Codeine phosphate 8mg in an effervescent base.
Also contains: Saccharin sodium.
Gluten, lactose and sucrose free.
Do not give to children under 12 years of age except on doctors advice. Consult a doctor before giving to children and teenagers with chicken pox, influenza or fever. This preparation should not be taken by asthmatics.
If you have any questions before making a purchase chat with our online operators to get more information.
Ask An Expert or find our Questions & Answers